# SDR V0DR2011006

- Difficulty date: April 8, 2011
- Submitted: April 8, 2011
- Operation: General aviation
- Make and model: Beech 1900D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Keyway
- Part number: 50067611
- Condition: Mismanufactured
- Location: Main Wheel
- Component: Main Wheel Assy, Meggitt
- Component part number: 50060285
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

KEYWAY LINERS WHERE BEING R & R DURING MX ON 5006028-5 MAIN WHEEL ASSY.  THE TECH, AFTER COMPLETING OTHER MX WAS IN THE PROCESS OF INSTALLING NEW KEYWAY LINERS.  THE TECH NOTICED THAT 1 OF THE KEYWAY LINERS WAS LOOSE WHEN PUT INTO POSITION ONTO THE WHEEL HALF (NOT FORMED PROPERLY FROM THE MFG).  THE TECH REPLACED THE SUPECT PART WITH ANOTHER FROM STOCK AND NOTED THE PART FITTED PROPERLY.  THE SUSPECT PART AND THE REMAIN STOCK WAS INSPECTED A TOTAL OF 3 KEYWAY LINERS WERE REMOVED FROM SERVICE.
